Filters : "Marchetti, Domingos Humberto Urbano" Limpar

Filters



Refine with date range


  • In: Journal of Statistical Physics. Unidade: IF

    Subjects: Física Matemática, Mecânica Estatística, Probabilidade

    Online source accessDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      KROSCHINSKY, Wilhelm; MARCHETTI, Domingos Humberto Urbano. On the Mayer Series of Two-Dimensional Yukawa Gas at Inverse Temperature in the Interval of Collapse. Journal of Statistical Physics, New York, Springer US, v. 177, n. 2, p. 324–364, 2019. Disponível em: < https://doi.org/10.1007/s10955-019-02370-9 > DOI: 10.1007/s10955-019-02370-9.
    • APA

      Kroschinsky, W., & Marchetti, D. H. U. (2019). On the Mayer Series of Two-Dimensional Yukawa Gas at Inverse Temperature in the Interval of Collapse. Journal of Statistical Physics, 177( 2), 324–364. doi:10.1007/s10955-019-02370-9
    • NLM

      Kroschinsky W, Marchetti DHU. On the Mayer Series of Two-Dimensional Yukawa Gas at Inverse Temperature in the Interval of Collapse [Internet]. Journal of Statistical Physics. 2019 ; 177( 2): 324–364.Available from: https://doi.org/10.1007/s10955-019-02370-9
    • Vancouver

      Kroschinsky W, Marchetti DHU. On the Mayer Series of Two-Dimensional Yukawa Gas at Inverse Temperature in the Interval of Collapse [Internet]. Journal of Statistical Physics. 2019 ; 177( 2): 324–364.Available from: https://doi.org/10.1007/s10955-019-02370-9
  • In: Stochastic Processes and their Applications. Unidades: IF, IME

    Subjects: Mecânica Estatística, Percolação

    Versão AceitaOnline source accessDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      FONTES, Luiz Renato; MARCHETTI, Domingos Humberto Urbano; MOUNTFORD, Thomas S. Contact process under renewals I. Stochastic Processes and their Applications, Amstedam, Elsevier, v. 129, n. 8, p. 2903-2911, 2019. Disponível em: < http://dx.doi.org/10.1016/j.spa.2018.08.007 > DOI: 10.1016/j.spa.2018.08.007.
    • APA

      Fontes, L. R., Marchetti, D. H. U., & Mountford, T. S. (2019). Contact process under renewals I. Stochastic Processes and their Applications, 129( 8), 2903-2911. doi:10.1016/j.spa.2018.08.007
    • NLM

      Fontes LR, Marchetti DHU, Mountford TS. Contact process under renewals I [Internet]. Stochastic Processes and their Applications. 2019 ; 129( 8): 2903-2911.Available from: http://dx.doi.org/10.1016/j.spa.2018.08.007
    • Vancouver

      Fontes LR, Marchetti DHU, Mountford TS. Contact process under renewals I [Internet]. Stochastic Processes and their Applications. 2019 ; 129( 8): 2903-2911.Available from: http://dx.doi.org/10.1016/j.spa.2018.08.007
  • Unidade: IF

    Subjects: Física Matemática, Mecânica Estatística, Probabilidade

    Online source accessHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      KROSCHINSKY, Wilhelm; MARCHETTI, Domingos Humberto Urbano. On the Mayer series of two-dimensional Yukawa gas at inverse temperature in the interval of collapse. [S.l: s.n.], 2019.Disponível em: .
    • APA

      Kroschinsky, W., & Marchetti, D. H. U. (2019). On the Mayer series of two-dimensional Yukawa gas at inverse temperature in the interval of collapse. São Paulo. Recuperado de https://arxiv.org/abs/1901.00819
    • NLM

      Kroschinsky W, Marchetti DHU. On the Mayer series of two-dimensional Yukawa gas at inverse temperature in the interval of collapse [Internet]. 2019 ;Available from: https://arxiv.org/abs/1901.00819
    • Vancouver

      Kroschinsky W, Marchetti DHU. On the Mayer series of two-dimensional Yukawa gas at inverse temperature in the interval of collapse [Internet]. 2019 ;Available from: https://arxiv.org/abs/1901.00819
  • In: Discrete Dynamics in Nature and Society. Unidade: IF

    Subjects: Mecânica Estatística, Probabilidade, Processos Estocásticos

    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      MARCHETTI, Domingos Humberto Urbano; CONTI, William Remo Pedroso. Singular perturbation of nonlinear systems with regular singularity. Discrete Dynamics in Nature and Society, London, Hindawi, v. 2018, p. 5163492/1-5163492/10, 2018.
    • APA

      Marchetti, D. H. U., & Conti, W. R. P. (2018). Singular perturbation of nonlinear systems with regular singularity. Discrete Dynamics in Nature and Society, 2018, 5163492/1-5163492/10.
    • NLM

      Marchetti DHU, Conti WRP. Singular perturbation of nonlinear systems with regular singularity. Discrete Dynamics in Nature and Society. 2018 ; 2018 5163492/1-5163492/10.
    • Vancouver

      Marchetti DHU, Conti WRP. Singular perturbation of nonlinear systems with regular singularity. Discrete Dynamics in Nature and Society. 2018 ; 2018 5163492/1-5163492/10.
  • Unidade: IF

    Subjects: Mecânica Estatística, Percolação, Probabilidade

    Online source accessHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      FONTES, Luiz Renato; MOUNTFORD, Thomas S.; VARES, Maria Eulalia; MARCHETTI, Domingos Humberto Urbano. Contact process under renewals I. [S.l: s.n.], 2018.Disponível em: .
    • APA

      Fontes, L. R., Mountford, T. S., Vares, M. E., & Marchetti, D. H. U. (2018). Contact process under renewals I. São Paulo. Recuperado de https://arxiv.org/abs/1803.01458
    • NLM

      Fontes LR, Mountford TS, Vares ME, Marchetti DHU. Contact process under renewals I [Internet]. 2018 ;Available from: https://arxiv.org/abs/1803.01458
    • Vancouver

      Fontes LR, Mountford TS, Vares ME, Marchetti DHU. Contact process under renewals I [Internet]. 2018 ;Available from: https://arxiv.org/abs/1803.01458
  • Unidade: IF

    Subjects: Mecânica Estatística, Convergência, Séries

    Online source accessHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      KROSCHINSKY, Wilhelm; MARCHETTI, Domingos Humberto Urbano. Regularização e convergência da série de Mayer de um gás de Yukawa na região do colapso. 2017.Universidade de São Paulo, São Paulo, 2017. Disponível em: < http://www.teses.usp.br/teses/disponiveis/43/43134/tde-14112017-201926/pt-br.php >.
    • APA

      Kroschinsky, W., & Marchetti, D. H. U. (2017). Regularização e convergência da série de Mayer de um gás de Yukawa na região do colapso. Universidade de São Paulo, São Paulo. Recuperado de http://www.teses.usp.br/teses/disponiveis/43/43134/tde-14112017-201926/pt-br.php
    • NLM

      Kroschinsky W, Marchetti DHU. Regularização e convergência da série de Mayer de um gás de Yukawa na região do colapso [Internet]. 2017 ;Available from: http://www.teses.usp.br/teses/disponiveis/43/43134/tde-14112017-201926/pt-br.php
    • Vancouver

      Kroschinsky W, Marchetti DHU. Regularização e convergência da série de Mayer de um gás de Yukawa na região do colapso [Internet]. 2017 ;Available from: http://www.teses.usp.br/teses/disponiveis/43/43134/tde-14112017-201926/pt-br.php
  • In: Resumos. Conference title: Simpósio Internacional de Iniciação Científica e Tecnológica da USP (SIICUSP). Unidade: IF

    Subjects: Mecânica Estatística, Hidrodinâmica, Estatística Aplicada

    Online source accessHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      HAUY, Rafael Jorge; MARCHETTI, Domingos Humberto Urbano. Propagação de chamas em canais de Hele-Shaw: uma abordagem estatística da hidrodinâmica. Anais.. São Paulo: USP/Pró-Reitoria de Pesquisa, 2016.Disponível em: .
    • APA

      Hauy, R. J., & Marchetti, D. H. U. (2016). Propagação de chamas em canais de Hele-Shaw: uma abordagem estatística da hidrodinâmica. In Resumos. São Paulo: USP/Pró-Reitoria de Pesquisa. Recuperado de https://uspdigital.usp.br/siicusp/siicPublicacao.jsp?codmnu=7210
    • NLM

      Hauy RJ, Marchetti DHU. Propagação de chamas em canais de Hele-Shaw: uma abordagem estatística da hidrodinâmica [Internet]. Resumos. 2016 ;Available from: https://uspdigital.usp.br/siicusp/siicPublicacao.jsp?codmnu=7210
    • Vancouver

      Hauy RJ, Marchetti DHU. Propagação de chamas em canais de Hele-Shaw: uma abordagem estatística da hidrodinâmica [Internet]. Resumos. 2016 ;Available from: https://uspdigital.usp.br/siicusp/siicPublicacao.jsp?codmnu=7210
  • Unidades: IME, IF

    Subjects: Funções Inteiras, Ferromagnetismo

    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      FONTES, Luiz Renato; MEROLA, Immacolata; PRESUTTI, Errico; VARES, Maria Eulalia; MARCHETTI, Domingos Humberto Urbano. Layered systems at the mean field critical temperature. [S.l: s.n.], 2015.
    • APA

      Fontes, L. R., Merola, I., Presutti, E., Vares, M. E., & Marchetti, D. H. U. (2015). Layered systems at the mean field critical temperature. São Paulo.
    • NLM

      Fontes LR, Merola I, Presutti E, Vares ME, Marchetti DHU. Layered systems at the mean field critical temperature. 2015 ;
    • Vancouver

      Fontes LR, Merola I, Presutti E, Vares ME, Marchetti DHU. Layered systems at the mean field critical temperature. 2015 ;
  • Unidade: IF

    Subjects: Equações Diferenciais Parciais, Física

    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      BRYDGES, David; MARCHETTI, Domingos Humberto Urbano. On the virial series for a gas of particles with uniformly repulsive pairwise interaction. [S.l: s.n.], 2014.
    • APA

      Brydges, D., & Marchetti, D. H. U. (2014). On the virial series for a gas of particles with uniformly repulsive pairwise interaction. São Paulo.
    • NLM

      Brydges D, Marchetti DHU. On the virial series for a gas of particles with uniformly repulsive pairwise interaction. 2014 ;
    • Vancouver

      Brydges D, Marchetti DHU. On the virial series for a gas of particles with uniformly repulsive pairwise interaction. 2014 ;
  • In: REVIEWS IN MATHEMATICAL PHYSICS. Unidade: IF

    Subjects: Física Moderna

    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      MARCHETTI, Domingos Humberto Urbano; WRESZINSKI, Walter Felipe. Asymptotic time decay in quatum physics: a selective review and some new results. REVIEWS IN MATHEMATICAL PHYSICS, Singapore, v. 25, n. ju2013, p. 1330007, 2013.
    • APA

      Marchetti, D. H. U., & Wreszinski, W. F. (2013). Asymptotic time decay in quatum physics: a selective review and some new results. REVIEWS IN MATHEMATICAL PHYSICS, 25( ju2013), 1330007.
    • NLM

      Marchetti DHU, Wreszinski WF. Asymptotic time decay in quatum physics: a selective review and some new results. REVIEWS IN MATHEMATICAL PHYSICS. 2013 ; 25( ju2013): 1330007.
    • Vancouver

      Marchetti DHU, Wreszinski WF. Asymptotic time decay in quatum physics: a selective review and some new results. REVIEWS IN MATHEMATICAL PHYSICS. 2013 ; 25( ju2013): 1330007.
  • In: Journal of Statistical Physics. Unidade: IF

    Subjects: Física Matemática, Sistemas Dinâmicos (física Matemática), Física Computacional, Mecanica Quantica (teoria Quantica)

    DOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      MARCHETTI, Domingos Humberto Urbano; WRESZINSKI, Walter Felipe. Anderson-like Transition for a Class of Random Sparse Models in d ≥ 2 Dimensions. Journal of Statistical Physics, Berlin, Springer, v. 146, n. 5, p. 885-899, 2012. DOI: 10.1007/s10955-012-0439-4.
    • APA

      Marchetti, D. H. U., & Wreszinski, W. F. (2012). Anderson-like Transition for a Class of Random Sparse Models in d ≥ 2 Dimensions. Journal of Statistical Physics, 146( 5), 885-899. doi:10.1007/s10955-012-0439-4
    • NLM

      Marchetti DHU, Wreszinski WF. Anderson-like Transition for a Class of Random Sparse Models in d ≥ 2 Dimensions. Journal of Statistical Physics. 2012 ; 146( 5): 885-899.
    • Vancouver

      Marchetti DHU, Wreszinski WF. Anderson-like Transition for a Class of Random Sparse Models in d ≥ 2 Dimensions. Journal of Statistical Physics. 2012 ; 146( 5): 885-899.
  • Unidade: IF

    Subjects: Física, Mecânica Estatística, Física Matemática

    Online source accessHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      CONTI, William Remo Pedroso; MARCHETTI, Domingos Humberto Urbano. Grupo de renormalização na aproximação de potecial local para o modelo O(N) de heinsenberg hierárquico: trajetória crítica e somabilidade da expansão 1/N. 2011.Universidade de São Paulo, São Paulo, 2011. Disponível em: < http://www.teses.usp.br/teses/disponiveis/43/43134/tde-25022012-164421/pt-br.php >.
    • APA

      Conti, W. R. P., & Marchetti, D. H. U. (2011). Grupo de renormalização na aproximação de potecial local para o modelo O(N) de heinsenberg hierárquico: trajetória crítica e somabilidade da expansão 1/N. Universidade de São Paulo, São Paulo. Recuperado de http://www.teses.usp.br/teses/disponiveis/43/43134/tde-25022012-164421/pt-br.php
    • NLM

      Conti WRP, Marchetti DHU. Grupo de renormalização na aproximação de potecial local para o modelo O(N) de heinsenberg hierárquico: trajetória crítica e somabilidade da expansão 1/N [Internet]. 2011 ;Available from: http://www.teses.usp.br/teses/disponiveis/43/43134/tde-25022012-164421/pt-br.php
    • Vancouver

      Conti WRP, Marchetti DHU. Grupo de renormalização na aproximação de potecial local para o modelo O(N) de heinsenberg hierárquico: trajetória crítica e somabilidade da expansão 1/N [Internet]. 2011 ;Available from: http://www.teses.usp.br/teses/disponiveis/43/43134/tde-25022012-164421/pt-br.php
  • Unidade: IF

    Subjects: Equação De Schrodinger, Análise Funcional, Física Matemática

    Online source accessHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      CARVALHO, Silas Luiz; MARCHETTI, Domingos Humberto Urbano. Espectro e dimensão hausdorff de operadores bloco-jacobi com perturbações esparsas distribuídas aleatoriamente. 2010.Universidade de São Paulo, São Paulo, 2010. Disponível em: < http://www.teses.usp.br/teses/disponiveis/43/43134/tde-21122010-145625/?&lang=pt-br >.
    • APA

      Carvalho, S. L., & Marchetti, D. H. U. (2010). Espectro e dimensão hausdorff de operadores bloco-jacobi com perturbações esparsas distribuídas aleatoriamente. Universidade de São Paulo, São Paulo. Recuperado de http://www.teses.usp.br/teses/disponiveis/43/43134/tde-21122010-145625/?&lang=pt-br
    • NLM

      Carvalho SL, Marchetti DHU. Espectro e dimensão hausdorff de operadores bloco-jacobi com perturbações esparsas distribuídas aleatoriamente [Internet]. 2010 ;Available from: http://www.teses.usp.br/teses/disponiveis/43/43134/tde-21122010-145625/?&lang=pt-br
    • Vancouver

      Carvalho SL, Marchetti DHU. Espectro e dimensão hausdorff de operadores bloco-jacobi com perturbações esparsas distribuídas aleatoriamente [Internet]. 2010 ;Available from: http://www.teses.usp.br/teses/disponiveis/43/43134/tde-21122010-145625/?&lang=pt-br
  • In: Journal of Mathematical Analysis and Applications. Unidade: IF

    Subjects: Matrizes Infinitas

    DOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      CARVALHO, Elton José Figueiredo de; MARCHETTI, Domingos Humberto Urbano; WRESZINSKI, W F. Sparse block-Jacobi matrices with arbitrarily accurate Hausdorff dimension. Journal of Mathematical Analysis and Applications, Amsterdan, ELSEVIER, 2010. DOI: 10.1016/j.jmaa.2010.02.046.
    • APA

      Carvalho, E. J. F. de, Marchetti, D. H. U., & Wreszinski, W. F. (2010). Sparse block-Jacobi matrices with arbitrarily accurate Hausdorff dimension. Journal of Mathematical Analysis and Applications. doi:10.1016/j.jmaa.2010.02.046
    • NLM

      Carvalho EJF de, Marchetti DHU, Wreszinski WF. Sparse block-Jacobi matrices with arbitrarily accurate Hausdorff dimension. Journal of Mathematical Analysis and Applications. 2010 ;
    • Vancouver

      Carvalho EJF de, Marchetti DHU, Wreszinski WF. Sparse block-Jacobi matrices with arbitrarily accurate Hausdorff dimension. Journal of Mathematical Analysis and Applications. 2010 ;
  • Unidade: IF

    Subjects: Física, Ferromagnetismo

    Online source accessHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      MARCHETTI, Domingos Humberto Urbano. Analiticidade em ferromagnetos e gases de rede. 2000.Universidade de São Paulo, São Paulo, 2000. Disponível em: < http://www.teses.usp.br/teses/disponiveis/livredocencia/43/tde-20102014-123635/pt-br.php >.
    • APA

      Marchetti, D. H. U. (2000). Analiticidade em ferromagnetos e gases de rede. Universidade de São Paulo, São Paulo. Recuperado de http://www.teses.usp.br/teses/disponiveis/livredocencia/43/tde-20102014-123635/pt-br.php
    • NLM

      Marchetti DHU. Analiticidade em ferromagnetos e gases de rede [Internet]. 2000 ;Available from: http://www.teses.usp.br/teses/disponiveis/livredocencia/43/tde-20102014-123635/pt-br.php
    • Vancouver

      Marchetti DHU. Analiticidade em ferromagnetos e gases de rede [Internet]. 2000 ;Available from: http://www.teses.usp.br/teses/disponiveis/livredocencia/43/tde-20102014-123635/pt-br.php
  • Unidade: IF

    Subjects: Física

    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      MARCHETTI, Domingos Humberto Urbano; PEREZ, Jose Fernando. Hierarchical model exhibiting the kosterlitz-thouless fixed point. [S.l: s.n.], 1985.
    • APA

      Marchetti, D. H. U., & Perez, J. F. (1985). Hierarchical model exhibiting the kosterlitz-thouless fixed point. São Paulo: IFUSP.
    • NLM

      Marchetti DHU, Perez JF. Hierarchical model exhibiting the kosterlitz-thouless fixed point. 1985 ;
    • Vancouver

      Marchetti DHU, Perez JF. Hierarchical model exhibiting the kosterlitz-thouless fixed point. 1985 ;
  • Unidade: IF

    Subjects: Teoria De Gauge

    Online source accessHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      MARCHETTI, Domingos Humberto Urbano; PEREZ, Jose Fernando. Teoria de gauge pura na rede e gases de coulomb. 1985.Universidade de São Paulo, São Paulo, 1985. Disponível em: < http://www.teses.usp.br/teses/disponiveis/43/43132/tde-22062017-134143/pt-br.php >.
    • APA

      Marchetti, D. H. U., & Perez, J. F. (1985). Teoria de gauge pura na rede e gases de coulomb. Universidade de São Paulo, São Paulo. Recuperado de http://www.teses.usp.br/teses/disponiveis/43/43132/tde-22062017-134143/pt-br.php
    • NLM

      Marchetti DHU, Perez JF. Teoria de gauge pura na rede e gases de coulomb [Internet]. 1985 ;Available from: http://www.teses.usp.br/teses/disponiveis/43/43132/tde-22062017-134143/pt-br.php
    • Vancouver

      Marchetti DHU, Perez JF. Teoria de gauge pura na rede e gases de coulomb [Internet]. 1985 ;Available from: http://www.teses.usp.br/teses/disponiveis/43/43132/tde-22062017-134143/pt-br.php


Digital Library of Intellectual Production of Universidade de São Paulo     2012 - 2020